Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Denver/Boulder, CO

May 30, 2014Morgan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at May 30, 2014, 2:52 PM MDT for Morgan County, Colorado. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2014, 2:52 PM MDT (20:52 UTC)
Expired
May 30, 2014, 4:45 PM MDT
In force
113 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Morgan County, CO

The radar

The Denver radar (KFTG), 91 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WGUS55 KBOU 302052
FFWBOU
COC087-302245-
/O.NEW.KBOU.FF.W.0007.140530T2052Z-140530T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
252 PM MDT FRI MAY 30 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 445 PM MDT
    
* AT 250 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER BRUSH. THE RAIN IS MOVING NORTHWEST AT 25 MPH. UP
  TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT MORGAN AND BRUSH. 

* RAINFALL RATES UP TO 1.5 INCHES IN LESS THAN ONE HALF HOUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4021 10356 4021 10380 4029 10383 4030 10358

$$

RJK
1 follow-up statement
614 
WGUS75 KBOU 302114
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
314 PM MDT FRI MAY 30 2014

COC087-302124-
/O.CAN.KBOU.FF.W.0007.000000T0000Z-140530T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
314 PM MDT FRI MAY 30 2014

...THE FLASH FLOOD WARNING FOR EAST CENTRAL MORGAN COUNTY IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4021 10356 4021 10380 4029 10383 4030 10358

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:59 AM MDT, 4 hours 53 minutes earlier.

Area forecast discussion, May 30, 9:59 AM MDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
959 AM MDT FRI MAY 30 2014

.UPDATE...
ISSUED AT 932 AM MDT FRI MAY 30 2014

SCATTERED SHOWERS AND A FEW THUNDERSTORMS HAVE BECOME MORE
NUMEROUS THIS MORNING AS MUCH OF COLORADO UNDER MOIST SOUTHERLY
FLOW ALOFT. STORMS ARE MOVING AT A DECENT CLIP FROM SOUTHEAST TO
NORTHWEST AS PLATTEVILLE PROFILER SHOWING AS MID LEVEL STEERING
FLOW FROM THE SOUTHEAST AT 15-20KT. INTEGRATED PRECIPITABLE WATER
TRENDS FROM GPS NOW AROUND NINE TENTHS OF AN INCH OVER THE FRONT
RANGE WHICH IS AN INCREASE OF A THIRD OF AN INCH IN PAST 24 HOURS.
INCREASED FLOOD THREAT HOWEVER GIVEN DECENT STORM MOTIONS THE
OVERALL THREAT WOULD BE FROM STORM TRAINING OVER SAME AREAS. AS
THE UPPER TROF MOVES EASTWARD LATER THIS AFTERNOON AND
EVENING...EXPECT STORM MOTIONS SO SHIFT TO SOUTHERLY AND THEN
SOUTHWEST BY THIS EVENING. LATEST MODEL GUIDANCE SHOWING A WIDE
VARIETY OF QPF AMOUNTS WITH THIS DISTURBANCE. MODEL QPF  SEEM
MANAGEABLE WITH AMOUNTS ON THE PLAINS SHOWING RANGE OF .25 TO .75
ON THE PLAINS BUT UPWARDS OF OVER AN INCH IN THE FOOTHILLS. GIVEN
AMOUNT OF CLOUD COVER MAY HAVE A HARD TIME DEVELOPING VERY STRONG
STORMS. STILL THE AMOUNT OF MOISTURE IN THE ATMOSPHERE AND STORM
TRAINING JUSTIFIES THE CONTINUATION OF THE FLASH FLOOD WATCH.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 444 AM MDT FRI MAY 30 2014

OUR FORECAST AREA WILL BE CAUGHT BETWEEN THE UPPER RIDGE AXIS OVER
WESTERN NEBRASKA AND KANSAS AND A SHORTWAVE TROUGH MOVING THROUGH
THE LIGHT SW FLOW ALOFT TO OUR WEST. WHILE THE WINDS ARE LIGHT AT
ALL LEVELS...THERE IS A BROAD AREA OF LOW/MID LEVEL CONVERGENCE
ROUGHLY OVER THE FRONT RANGE. AT THE SURFACE THIS APPEARS TO BE
FOCUSED ALONG A LINE FROM ROUGHLY LAMAR TO CHEYENNE...BUT STEERING
WINDS FROM SHOWER MOVEMENT PLACE THIS MORE OVER THE SUMMIT OF THE
FRONT RANGE. LOW LEVEL WINDS ON THE PLAINS SHOULD BECOME A BIT
STRONGER FROM THE SOUTHEAST AS THE TROUGH MOVES BY...MAINTAINING
THE CONVERGENCE AND INCREASING THE AVAILABLE MOISTURE A LITTLE.
MEANWHILE THE BEST LIFT WITH THE WAVE IS PRODUCING A HEALTHY BATCH
OF SHOWERS NEAR THE WESTERN COLORADO BORDER...AND SHOULD ARRIVE IN
THE NORTHERN MOUNTAINS BY MIDDAY.

MODELS HAVE GENERAL AGREEMENT ON THE EXISTING WESTERN COLORADO
BAND MOVING EAST WHILE ADDITIONAL THUNDERSTORMS DEVELOP OVER THE
NORTHERN MOUNTAINS LATER THIS MORNING. DETAILS VARY AFTER THAT
THOUGH AS CONVECTION ON THE PLAINS VARIES. SOME COMMON THEMES ARE
SOME HEAVY RAIN BY EARLY AFTERNOON IN THE MOUNTAINS NORTH OF
INTERSTATE 70...ESPECIALLY FROM BOULDER COUNTY UP TOWARDS
LARAMIE...AND EITHER THIS MOVING EAST FROM THERE OR NEW CONVECTION
DEVELOPING IN A DENVER CONVERGENCE ZONE ON THE SOUTHEAST SIDE OF
THE CITY OR IN THE SURFACE CONVERGENCE AREA NORTH AND EAST OF
DENVER. SOME QUESTION AS TO WHETHER THE FRONT RANGE CITIES WILL
GET SKIPPED OVER IN THIS...BUT WITH SUCH LIGHT WINDS AND THE
EVENTUAL EASTWARD MOVEMENT OF EVERYTHING THERE SEEMS A DECENT
CHANCE THAT THERE WILL BE STORMS GETTING INTO DENVER FROM ONE SIDE
OR THE OTHER.

FLASH FLOODING PARAMETERS ARE NOT HUGE...BUT ARE ALL POSITIVE AND
SEEM SUFFICIENT. PRECIPITABLE WATER IS APPROACHING 0.90 INCH
AROUND DENVER AND WILL BE A LITTLE OVER AN INCH ON THE PLAINS THIS
EVENING. THERE WILL BE A WARM CLOUD LAYER OF 2-4 THOUSAND FEET
THAT WILL HELP WITH PRECIPITATION EFFICIENCY. MID AND UPPER LEVEL
WINDS SHOULD EVENTUALLY PUSH STORMS TOWARD THE EAST OR
NORTHEAST...BUT THE INITIAL CELLS MAY SIT FOR A WHILE UNTIL THEY
DEVELOP SOME ORGANIZATION. THE SOUTHEAST WINDS ON THE PLAINS MAY
BE STRONG ENOUGH TO ENCOURAGE SOME BACKBUILDING. ALSO EXPECT ONE
OR MORE SURFACE BOUNDARIES TO DEVELOP ON THE PLAINS THAT WILL MOVE
AGAINST THE STEERING WIND...PROVIDING THE OPPORTUNITY FOR TRAINING
OR STATIONARY CELLS. EVENTUALLY EXPECT ONE OR TWO LARGER AREAS OF
RAIN THAT WILL MOVE SLOWLY EAST THIS EVENING...AND WHILE THEY
COULD PRODUCE SIGNIFICANT RAIN THE FLASH FLOOD THREAT SHOULD BE
LOWER AFTER THAT. THERE IS ENOUGH OF A THREAT IN THE FOOTHILLS AT
MIDDAY TO START A FLASH FLOOD WATCH THERE AT 10 AM...WILL WAIT
UNTIL AFTERNOON FOR THE PLAINS. I WILL END THE WATCH AT 8 PM AND
ONLY EXTEND IT OUT TO MORGAN COUNTY BECAUSE THE STORMS SHOULD BE
MOVING BY THEN...EVEN THOUGH WE MAY STILL HAVE QUITE A BIT OF RAIN
ON THE PLAINS AFTER THAT.

I TRIED TO COBBLE TOGETHER SOME OF THE CONSENSUS INGREDIENTS FROM
THE MODELS...NUDGING THE FORECAST TOWARD THE ABOVE TIMING AND
FOCUSING POPS AND RAINFALL AMOUNTS A BIT MORE FROM DENVER
NORTHWARD.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 444 AM MDT FRI MAY 30 2014

ON SATURDAY...A DRIER WEST TO SOUTHWESTERLY FLOW ALOFT WILL
DEVELOP FOLLOWING THE PASSAGE OF THE UPPER TROUGH FRIDAY
NIGHT...BUT STILL PLENTY OF LOW LEVEL MOISTURE AVAILABLE FOR AFTN
AND EVENING THUNDERSTORMS. FORECAST SOUNDINGS IN THE AFTN RANGE
FROM 600-800 J/KG ALONG THE URBAN CORRIDOR TO 1500 J/KG NEAR
AKRON. OVERALL SHEAR PROFILE WILL BE BETTER AS WELL. THE PW VALUES
ARE PROGGED TO DROP TO 0.70 INCHES IN DENVER SATURDAY AFTN WITH
HIGHER VALUES NEAR ONE INCH OVER THE NORTHEAST PLAINS. AS A
RESULT...SHOULD SEE A DRY LINE DEVELOP AS DRIER AIR MIXES DOWN TO
SURFACE FM THE WEST...WITH SOME SEVERE POTENTIAL NORTH AND EAST OF
THE LINE IN THE AFTN AND EVENING. MAIN CONCERN WOULD BE LARGE HAIL
AND DAMAGING WINDS...AND POSSIBLY A TORNADO OR TWO. ALONG THE
URBAN CORRIDOR...THE THREAT OF HEAVY RAIN WILL LESSEN WITH LOWER
PW VALUES AND STORM MOTIONS FM THE SOUTHWEST AROUND 15 KTS. RUNOFF
WILL CONTINUE AT FAIRLY STEADY CLIP IN THE HIGH COUNTRY...THE
WARMEST DAYS WILL BE SUNDAY AND MONDAY...WITH SOME SLIGHT COOLING
TUESDAY THROUGH THURSDAY AS A WEAK TROUGH PASSES TO THE NORTH OF
COLORADO. THERE WILL BE A COUPLE OF WEAK COLD FRONTS THAT WILL
SLIP INTO THE NORTHEAST PLAINS. ONE IS PROGGED TO MOVE THROUGH THE
REGION LATE SUNDAY NIGHT INTO MONDAY MORNING...WITH ANOTHER ON
THURSDAY. OVERALL EXPECT A SLIGHT CHANCE OF THUNDERSTORMS EACH
DAY...BUT IT COULD BE HIGHER THAN THAT NORTH AND EAST OF
DENVER...IN THE TUESDAY TO THURSDAY TIME FRAME.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 932 AM MDT FRI MAY 30 2014

SCATTERED SHOWERS ALREADY DEVELOPING OVER LOCAL TERMINALS SO HAVE
ALREADY ADJUSTED TAF FOR TEMPO RAIN SHOWERS THIS AM WITH ISOLATED
TS. BEST CHANCE FOR STORMS STILL LOOK TO BE THIS AFTERNOON BEFORE
SHIFTING EAST OF THE TERMINALS BY EARLY EVENING HOURS.

&&

.HYDROLOGY...
ISSUED AT 932 AM MDT FRI MAY 30 2014

HIGH MOISTURE LEVELS WILL CONTINUE WITH ELEVATED CONCERNS FOR
FLASH FLOODING TODAY AND ANY STORMS WITH HEAVIER RAIN WILL CAUSE
STREAM/RIVER LEVELS TO RISE EVEN MORE. ST VRAIN CREEK HAS NOW GONE
ABOVE ACTION STAGE SO SOME MINOR FLOODING EXPECTED ALONG ST VRAIN
CREEK FROM LYONS TO LONGMONT. CONTINUED FLOOD ADVISORIES REMAIN
FOR MOUNTAIN STREAMS AND RIVERS IN JACKSON AND GRAND COUNTIES AND
SOUTH PLATTE AT KERSEY. FLOOD WARNINGS CONTINUES FOR THE CACHE LA
POUDRE NEAR GREELEY. WARMER AND A LITTLE DRIER FOR THIS WEEKEND.
GIVEN WARMER TEMPERATURES AGAIN SHOULD CONTINUE TO SEE A STEADY
RISE IN RIVERS/STREAMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ038>040-
042>045.

FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ035-036.

&&

UPDATE...ENTREKIN
SHORT TERM...GIMMESTAD
LONG TERM...COOPER
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN
Hazardous weather outlook, May 30, 10:39 AM MDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1039 AM MDT FRI MAY 30 2014

COZ030>051-311645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1039 AM MDT FRI MAY 30 2014

...FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS AND PORTIONS OF
NORTHEAST COLORADO...
...HIGH RIVER LEVELS CONTINUE IN PORTIONS OF NORTHERN COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

INCREASING MOISTURE COUPLED WITH AN UPPER LEVEL DISTURBANCE WILL
CREATE FAVORABLE CONDITIONS FOR HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING.  SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS OVER
THE MOUNTAINS AND PLAINS BY MIDDAY.  SOME OF THE STORMS WILL
PRODUCE ONE TO TWO INCHES OF RAIN IN ONE TO TWO HOURS...AND
LOCALLY HEAVIER AMOUNTS ARE POSSIBLE. THIS MAY RESULT IN FLASH
FLOODING...ESPECIALLY IN AREAS THAT HAVE HAD RECENT HEAVY RAINFALL
OR WHERE STREAMS ARE ALREADY RUNNING HIGH.

THE FLASH FLOOD WATCH COVERS AREAS NORTH OF INTERSTATE 70 AND
FROM BRUSH WEST TO THE FRONT RANGE FOOTHILLS...INCLUDING ALL OF
THE DENVER METRO AREA. THE THREAT IS GREATEST IN THE BOULDER AND
LARIMER COUNTY FOOTHILLS AND IN WELD COUNTY.

THE THUNDERSTORMS WILL MOVE EAST ACROSS THE PLAINS THIS EVENING
WITH CLEARING OVER THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY...THE THREAT OF HEAVY RAIN AND WIDESPREAD THUNDERSTORMS
WILL DECREASE AS DRIER MID LEVEL AIR SPREADS IN FROM THE WEST.
HOWEVER THERE WILL BE ENOUGH SHEAR IN THE ATMOSPHERE FOR THE
POTENTIAL OF SCATTERED THUNDERSTORMS STORMS TO BECOME SEVERE
ACROSS THE NORTHEAST PLAINS DURING THE AFTERNOON AND EVENING.
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE... ALTHOUGH A
TORNADO OR TWO CANNOT BE RULED OUT.

SUNDAY THROUGH THURSDAY WILL BE UNSETTLED AS A WEAK SYSTEM PASSES
TO THE WEST AND NORTH OF THE AREA. IT WILL BE WARM ON SUNDAY AND
MONDAY WITH HIGHS IN THE LOWER 80S...THEN TEMPERATURES WILL COOL
TO NEAR SEASONAL NORMALS WITH READINGS IN THE MID 70S BY THURSDAY.
THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT REPORTS OF HEAVY
RAINFALL OR FLASH FLOODING WILL BE APPRECIATED.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:12 PM MDTSpecial Weather StatementBOUWeld48 min
May 30, 5:17 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more15 hr
May 30, 7:31 AM MDTRiver Flood AdvisoryBOUBoulder10 days
May 30, 3:03 PM MDTAreal Flood AdvisoryBOULarimer3 hr
May 30, 3:05 PM MDTFlash Flood WarningBOUBoulder3 hr
May 30, 3:45 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe45 min
May 30, 3:48 PM MDTSevere Thunderstorm WarningBOULogan42 min
May 30, 4:12 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
May 30, 4:13 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Weld3 hr
May 30, 5:12 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Weld3 hr

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.